Welcome to the boards!! I take Migrahealth, which is the exact same product just marketed under a different name. I don't have the problem you mentioned, but it could be caused by a number of things. It could be an interaction with some medication or other suppliment you are taking. You could ask your pharmacist about this, but most likely, you are simply not drinking enough water every day. No matter what you are taking, if you drink enough water, the urine should be fairly colorless. Drinking water constantly keeps the plumming working, which is really important for anyone taking anti-migraine medications, as a lot of the medications are prone to build-up in the kidney and give you kindey stones. Some are so large, they have to be surgically removed. Been there, done that. Somewhere you don't want to be.
Anyway, try drinking at least 64oz. of plain water per day, in addition to any other beverages you might have. Give this a couple of weeks to work, and if you are still having the problem, talk to you doctor about it.
Just my experience. My neurologist swears by the stuff. Let us know how you are doing.
"The weather is here, I wish you were beautiful."
- Jimmy Buffett